# SDR AALA202103099021

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 15,640 hours, 6,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Contaminated
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GUST LOCK NOT WORKING. REMOVED EXCESS PAINT FROM GUST LOCK PLUNGER, OPS CHECK GOOD.
